Admissibility versus Ap-Conditions on Regular Trees
Nguyen, K. N., & Wang, Z. (2020). Admissibility versus Ap-Conditions on Regular Trees. Analysis and Geometry in Metric Spaces, 8(1), 92-105. https://doi.org/10.1515/agms-2020-0110
Published inAnalysis and Geometry in Metric Spaces
© 2020 Khanh Ngoc Nguyen and Zhuang Wang, published by De Gruyter.
We show that the combination of doubling and (1, p)-Poincaré inequality is equivalent to a version of the Ap-condition on rooted K-ary trees.
Publication in research information system
MetadataShow full item record
Related funder(s)Academy of Finland
Funding program(s)Centre of Excellence, AoF
Additional information about fundingAuthors have been supported by the Academy of Finland via Centre of Excellence in Analysis and Dynamics Research (project No. 307333).
Showing items with similar title or keywords.
Koskela, Pekka; Wang, Zhuang (Springer, 2020)In this paper, we study function spaces defined via dyadic energies on the boundaries of regular trees. We show that correct choices of dyadic energies result in Besov-type spaces that are trace spaces of (weighted) first ...
Kinnunen, Juha; Korte, Riikka; Lehrbäck, Juha; Vähäkangas, Antti (Springer New York, 2019)This paper extends the self-improvement result of Keith and Zhong in Keith and Zhong (Ann. Math. 167(2):575–599, 2008) to the two-measure case. Our main result shows that a two-measure (p, p)-Poincaré inequality for ...
Koskela, Pekka; Nguyen, Khanh Ngoc; Wang, Zhuang (De Gruyter, 2021)We consider different notions of boundary traces for functions in Sobolev spaces defined on regular trees and show that the almost everywhere existence of these traces is independent of the chosen definition of a trace.
Arroyo, Ángel; Llorente, José G. (American Mathematical Society, 2019)A metric measure space (X, d, t) is said to satisfy the strong annular decay condition if there is a constant C > 0 such that for each x E X and all 0 < r < R. If do., is the distance induced by the co -norm in RN, we ...
Heino, Joonas (International Statistical Institute; Bernoulli Society for Mathematical Statistics and Probability, 2018)We show that a uniform measure density condition implies game regularity for all 2 < p < ∞ in a stochastic game called “tug-of-war with noise”. The proof utilizes suitable choices of strategies combined with estimates for ...